Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 50, NWS Green Bay, WI

June 15, 2016Calumet County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 15, 2016, 6:58 PM CDT for Calumet County, Manitowoc County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2016, 6:58 PM CDT (23:58 UTC)
Expired
Jun 15, 2016, 7:45 PM CDT
In force
47 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calumet County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:13 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 12.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

877 
WUUS53 KGRB 152358
SVRGRB
WIC015-071-160045-
/O.NEW.KGRB.SV.W.0050.160615T2358Z-160616T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
658 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
  CALUMET COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 745 PM CDT

* AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRILLION...OR
  15 MILES SOUTHEAST OF APPLETON...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  VALDERS AND ST. NAZIANZ AROUND 720 PM CDT.
  MANITOWOC AROUND 730 PM CDT. 
  CLEVELAND AROUND 745 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CHILTON
BRILLION...GRIMMS... JERICHO...BRANCH...HARRISON...ST NAZIANZ...
FOREST JUNCTION... CLARKS MILLS... NEWTON...CLOVER AND SPRING VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST CENTRAL
WISCONSIN.

LAT...LON 4392 8816 4394 8816 4394 8826 4396 8837
      4424 8825 4424 8800 4409 8757 4407 8760
      4391 8768 4389 8770 4389 8804
TIME...MOT...LOC 2356Z 296DEG 48KT 4415 8813 

HAIL...1.00IN
WIND...60MPH
 
$$

ECKBERG
3 follow-up statements
620 
WWUS53 KGRB 160014
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
714 PM CDT WED JUN 15 2016

WIC015-071-160045-
/O.CON.KGRB.SV.W.0050.000000T0000Z-160616T0045Z/
MANITOWOC WI-CALUMET WI-
714 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR MANITOWOC AND SOUTHEASTERN CALUMET COUNTIES...

AT 714 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF VALDERS TO NEAR ELKHART LAKE...
MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  MANITOWOC AROUND 730 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GRIMMS...BRANCH...ST NAZIANZ...CLARKS MILLS...NEWTON...CLOVER...SPRING
VALLEY...NEWTONBERG...KIEL AND MAPLE GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST CENTRAL
WISCONSIN.

LAT...LON 4392 8816 4403 8817 4424 8800 4409 8757
      4407 8760 4391 8768 4389 8770 4389 8805
TIME...MOT...LOC 0014Z 304DEG 26KT 4416 8781 4388 8802 

HAIL...0.75IN
WIND...60MPH
 
$$

ECKBERG
742 
WWUS53 KGRB 160026
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
726 PM CDT WED JUN 15 2016

WIC015-160035-
/O.CAN.KGRB.SV.W.0050.000000T0000Z-160616T0045Z/
CALUMET WI-
726 PM CDT WED JUN 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALUMET COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST CENTRAL
WISCONSIN.

LAT...LON 4396 8804 4404 8799 4414 8775 4409 8757
      4407 8760 4389 8770 4389 8804
TIME...MOT...LOC 0025Z 296DEG 48KT 4410 8764 4382 8785 

$$

WIC071-160045-
/O.CON.KGRB.SV.W.0050.000000T0000Z-160616T0045Z/
MANITOWOC WI-
726 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN MANITOWOC COUNTY...

AT 725 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM MANITOWOC TO HOWARDS GROVE...MOVING 
SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN MANITOWOC COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
MILLHOME...OSMAN...ST NAZIANZ...STEINTHAL...CLARKS MILLS...NEWTON...CLOVER...
MADSEN...SPRING VALLEY AND NEWTONBERG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST CENTRAL
WISCONSIN.

LAT...LON 4396 8804 4404 8799 4414 8775 4409 8757
      4407 8760 4389 8770 4389 8804
TIME...MOT...LOC 0025Z 296DEG 48KT 4410 8764 4382 8785 

HAIL...<.75IN
WIND...60MPH
 
$$

ECKBERG
515 
WWUS53 KGRB 160042
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
742 PM CDT WED JUN 15 2016

WIC071-160049-
/O.EXP.KGRB.SV.W.0050.000000T0000Z-160616T0045Z/
MANITOWOC WI-
742 PM CDT WED JUN 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MANITOWOC COUNTY
WILL EXPIRE AT 745 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER TORRENTIAL RAINFALL IS
STILL POSSIBLE WITH THESE THUNDERSTORMS ESPECIALLY OVER SOUTHEAST
MANITOWOC COUNTY. 

LAT...LON 4396 8804 4404 8799 4414 8775 4409 8757
      4407 8760 4389 8770 4389 8804
TIME...MOT...LOC 0039Z 296DEG 48KT 4410 8764 4382 8785 

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:41 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 15, 6:41 PM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
641 PM CDT WED JUN 15 2016

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight
Issued at 230 PM CDT Wed Jun 15 2016

Tornado watch #259 is in effect until 8 pm for much of central and
northeast Wisconsin, generally south of a Kewaunee to Rhinelander
line. Thunderstorms were rapidly developing across northwest and
west-central Wisconsin. Some of the these storms will become
strong or severe with damaging winds, large hail and possibly a
tornado. The strongest storms will exit east-central and northeast
Wisconsin by mid evening. Lingering showers and isolated storms
will linger into the overnight hours.

.LONG TERM...Thursday Through Wednesday
Issued at 230 PM CDT Wed Jun 15 2016

Heading into the weekend, an upper level high pressure ridge will
expand northeast over the Northern Midwest and bring a short
respite from shower/thunderstorm activity. The ridge will flatten
out over the weekend though, and may permit some enhancement of
storm development by Saturday or Sunday.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 637 PM CDT Wed Jun 15 2016

Line of storms will exit eastern WI around 02z-03z, with
scattered showers lingering into the overnight hours. The
main aviation concern will be the development of low ceilings
over most of the forecast area this evening, with flight
conditions deteriorating to ifr/lifr at the TAF sites. The
low cigs will linger into early Thursday, with conditions
improving to MVFR in the morning, then VFR by early
afternoon.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Eckberg
LONG TERM......ML
AVIATION.......Kieckbusch
Hazardous weather outlook, Jun 15, 11:53 AM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1153 AM CDT WED JUN 15 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161700-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1153 AM CDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
EARLY THIS EVENING. THE GREATEST RISK OF SEVERE STORMS WILL BE TO
THE SOUTH AND WEST OF A LINE FROM RHINELANDER TO MARINETTE TO
STURGEON BAY BETWEEN 2 PM AND 9 PM. THE PRIMARY RISK WILL BE
LARGE HAIL AND DAMAGING WIND GUSTS. AN ISOLATED TORNADO IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS LATE IN THE
WEEKEND OR EARLY NEXT WEEK. ALTHOUGH THE LARGE SCALE ATMOSPHERIC
PATTERN APPEARS TO BE FAVORABLE FOR STRONG OR SEVERE STORMS DURING
THAT PERIOD...THE ACTUAL SEVERE RISK WILL DEPEND ON SMALLER SCALE
DETAILS WHICH ARE ELUSIVE THIS FAR IN ADVANCE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED THIS AFTERNOON AND EARLY THIS
EVENING. SPOTTERS ARE REQUESTED TO REPORT WIND GUSTS OVER 40 MPH
OR WIND DAMAGE...HAIL A HALF INCH IN DIAMETER OR GREATER AND
TORNADOES.

LMZ521-522-541>543-161700-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1153 AM CDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
INTO MID EVENING THAT MAY POSE A SIGNIFICANT RISK FOR MARINERS.
STRONG WIND GUSTS OVER 35 KNOTS ARE POSSIBLE ALONG WITH LARGE
HAIL.

FOG COULD REDUCE THE VISIBILITY SUFFICIENTLY TO POSE A HAZARD TO
BOATERS AT TIMES THIS AFTERNOON INTO THIS EVENING...ESPECIALLY ON
LAKE MICHIGAN.

INCREASING NORTH TO NORTHEAST FLOW LATE TONIGHT COULD BE STRONG
ENOUGH TO POSE A HAZARD TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NORTH TO NORTHEAST FLOW THURSDAY COULD BE STRONG ENOUGH TO POSE A
HAZARD TO SMALL CRAFT.

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS LATE IN THE
WEEKEND OR EARLY NEXT WEEK.

ECKBERG

In the hours before

Local storm report, Jun 15, 5:56 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
556 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             2 N DALE                44.29N 88.68W
06/15/2016  M1.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

&&
Local storm report, Jun 15, 6:19 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
619 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             FREMONT                 44.26N 88.86W
06/15/2016  M1.00 INCH       WAUPACA            WI   PUBLIC

&&

SAC
Special weather statement, Jun 15, 6:23 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
623 PM CDT WED JUN 15 2016

WIZ031-038-039-049-050-074-160015-
SOUTHERN OCONTO COUNTY-MANITOWOC-BROWN-SHAWANO-OUTAGAMIE-CALUMET-
623 PM CDT WED JUN 15 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MANITOWOC...
BROWN...EASTERN SHAWANO...EASTERN OUTAGAMIE...SOUTHERN OCONTO AND
CALUMET COUNTIES...

AT 622 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR GILLETT TO NEAR NAVARINO WILDLIFE
AREA TO NEAR BLACK CREEK. MOVEMENT WAS EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREEN BAY...APPLETON...KAUKAUNA...LITTLE CHUTE...KIMBERLY...CHILTON...
PULASKI...BRILLION...GILLETT AND VALDERS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHEASTERN
WISCONSIN.

LAT...LON 4394 8832 4491 8843 4503 8814 4502 8797
      4396 8786
TIME...MOT...LOC 2322Z 257DEG 33KT 4483 8830 4464 8847 4440 8853

ECKBERG
Special weather statement, Jun 15, 6:25 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
625 PM CDT WED JUN 15 2016

WIZ031-038>040-074-160015-
SOUTHERN OCONTO COUNTY-KEWAUNEE-BROWN-SHAWANO-OUTAGAMIE-
625 PM CDT WED JUN 15 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BROWN...EASTERN
SHAWANO...CENTRAL OUTAGAMIE AND SOUTHERN OCONTO COUNTIES...

AT 624 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR GILLETT TO NEAR NAVARINO WILDLIFE
AREA TO NEAR BLACK CREEK. MOVEMENT WAS EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREEN BAY...BAY SHORE PARK...OCONTO...PULASKI...BLACK CREEK...BELLEVUE
TOWN...ONEIDA...DE PERE...HOWARD AND ASHWAUBENON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHEASTERN
WISCONSIN.

LAT...LON 4432 8861 4462 8854 4487 8831 4499 8776
      4497 8776 4497 8766 4502 8762 4503 8754
      4494 8759 4493 8771 4490 8777 4486 8777
      4471 8792 4463 8793 4469 8780 4487 8765
      4490 8756 4473 8772 4437 8779
TIME...MOT...LOC 2324Z 257DEG 33KT 4483 8828 4464 8845 4441 8851

ECKBERG
Local storm report, Jun 15, 6:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
648 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       1 NE APPLETON           44.27N 88.39W
06/15/2016  M0.53 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            IN ONLY 15 MINUTES.

&&
Local storm report, Jun 15, 6:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
653 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HEAVY RAIN       4 NE RHINELANDER        45.67N 89.35W
06/15/2016  M3.04 INCH       ONEIDA             WI   CO-OP OBSERVER

            FROM THIS AFTERNOON THUNDERSTORMS.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:56 PM CDTSpecial Weather StatementGRBMarathon, Wood79 min
Jun 15, 2:18 PM CDTSpecial Weather StatementGRBOneida27 min
Jun 15, 3:01 PM CDTSpecial Weather StatementGRBOneida29 min
Jun 15, 3:30 PM CDTSpecial Weather StatementGRBVilas30 min
Jun 15, 3:44 PM CDTSevere Thunderstorm WarningGRBWood46 min
Jun 15, 4:15 PM CDTSpecial Weather StatementGRBLincoln, Oneida30 min
Jun 15, 4:18 PM CDTSevere Thunderstorm WarningGRBOneida42 min
Jun 15, 4:19 PM CDTSevere Thunderstorm WarningGRBLincoln41 min
Jun 15, 4:27 PM CDTSevere Thunderstorm WarningGRBPortage, Wood33 min
Jun 15, 4:38 PM CDTTornado WarningGRBMarathon17 min
Jun 15, 5:04 PM CDTAreal Flood AdvisoryGRBOneida116 min
Jun 15, 5:07 PM CDTSevere Thunderstorm WarningGRBWaushara38 min
Jun 15, 5:12 PM CDTSevere Thunderstorm WarningGRBForest, Oneida48 min
Jun 15, 5:25 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca65 min
Jun 15, 5:27 PM CDTSevere Thunderstorm WarningGRBWaushara11 min
Jun 15, 6:00 PM CDTSevere Thunderstorm WarningGRBWinnebago45 min
Jun 15, 6:09 PM CDTAreal Flood AdvisoryGRBOutagamie, Waupaca, Winnebago3 hr
Jun 15, 6:23 PM CDTSpecial Weather StatementGRBBrown, Calumet, Oconto52 min
Jun 15, 6:25 PM CDTSpecial Weather StatementGRBBrown, Outagamie50 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.